Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Weird sensation in back of throat. Coughing relieves symptoms. What could it be?

i have this weird sensation in what feels like the back of my throat ,,almost feels like a heart palpitation (although i may be reading to much into it) i thought maybe it was start of hayfever (ive never had it) or asthma , but cant see any of symptoms online that suggest i may have that? Coughing relieves the symptom for a short while, then it comes back.. do you know what this could be?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
sensation in throat that is relived after cough might be due to infection in throat or pharynx.
1 drink plenty of water
2 do salt water gargling thrice daily
3 avoid cold things
this will improve your symptoms.
if no relief consult doctor, examine throat for any source of infection.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor